# SDR 95ZZZX961

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5422E
- Make and model: Cessna 172N
- Aircraft serial: 17271853
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 051010593
- Condition: Failed
- Location: Inbd Flap Motor
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CABLE SNAPPED IN FLIGHT.  LOUD BANG, A/C ROLLED LEFT.  CORRECTED AND LANDED.  VFLE SHOULD BE ADHERED TO AT ALL TIMES.  NO SIGN OF CORROSION OR ABRASION.  EIGHT OCCURRENCES BY THIS MECHANIC OF BREAKAGE AT THIS SPOT IN SYSTEM.
